# SDR DALA2023072906143

- Difficulty date: July 28, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 690, CORROSION ON FLOOR SUPPORT BETWEEN S 26R - S 26L AND STA 1640 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: FLOOR SUPPORT BTW S- 26R TO S-26L AND STA 1640 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 7. (LP2888629)
